MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Model Number 833208
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced failure or loss of implant to integrate due to osseointegration.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This report is submitted late and is captured within (b)(4).

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9050816
Report Number3001617766-2019-03525
Device Sequence Number14075321
Product Code DZE
UDI-Device Identifier10841307101581
UDI-Public10841307101581
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2024
Device Model Number833208
Device Catalogue Number833208
Device Lot Number138556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR